# SDR DALA2024031103210

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 99,033 hours, 45,591 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Buss Bar
- Condition: Arced
- Location: Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 658 PILOT REPORTS POSSIBLE CRACK IN CPT'S WINDSCREEN. CORRECTVE ACTION: FOUND ARCING ALONG THE BUS BAR WITH A SMALL CRACK. REMOVED AND REPLACED CAPTAINS WINDSCREEN (FRONT LEFT WINDSHIELD) PER B757 56-11. (5751176)
